| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 9-12


S. Sekar, P. Jayakumar
      On generalized gp*-closed map in topological spaces
      Applied Mathematical Sciences, Vol. 8, 2014, no. 9, 415-422
      http://dx.doi.org/10.12988/ams.2014.311639

D. Barilla, M. Bisaia, E. Saitta, M. Stoka
      A Laplace type problems for a lattice with cell composed by two trapeziums and a triangle
      Applied Mathematical Sciences, Vol. 8, 2014, no. 9, 423-439
      http://dx.doi.org/10.12988/ams.2014.37406

D. Barilla, A. Puglisi, E. Saitta, M. Stoka
      A Laplace type problems for a lattice with cell composed by two triangles and a trapezium
      Applied Mathematical Sciences, Vol. 8, 2014, no. 9, 441-461
      http://dx.doi.org/10.12988/ams.2014.37408

Peter Butka, Jozef Pocs, Jana Pocsova
      Basic theorem for generalized one-sided concept lattices
      Applied Mathematical Sciences, Vol. 8, 2014, no. 10, 463-468
      http://dx.doi.org/10.12988/ams.2014.311655

G.Sh. Tsitsiashvili, A.C. Losev, M.A. Osipova
      Disconnection probability of planar weighted graph
      Applied Mathematical Sciences, Vol. 8, 2014, no. 10, 469-472
      http://dx.doi.org/10.12988/ams.2014.311648

Emilio Del Tessandoro, Fabrizio Luccio, Linda Pagli
      A rotation algorithm based on induced equivalent edges
      Applied Mathematical Sciences, Vol. 8, 2014, no. 10, 473-486
      http://dx.doi.org/10.12988/ams.2014.311623

Alexander Shmyrov, Vasily Shmyrov
      Controllable orbital motion in a neighborhood of collinear libration point
      Applied Mathematical Sciences, Vol. 8, 2014, no. 10, 487-492
      http://dx.doi.org/10.12988/ams.2014.312711

Artem Baklanov
      On question about representation of attraction sets in an impulse control problem
      Applied Mathematical Sciences, Vol. 8, 2014, no. 10, 493-497
      http://dx.doi.org/10.12988/ams.2014.312691

Elmo Benedetto
      A Maxwellian formulation by Cartan's formalism
      Applied Mathematical Sciences, Vol. 8, 2014, no. 11, 499-505
      http://dx.doi.org/10.12988/ams.2014.312694

Jirapond Muangprathub
      A novel algorithm for building concept lattice
      Applied Mathematical Sciences, Vol. 8, 2014, no. 11, 507-515
      http://dx.doi.org/10.12988/ams.2014.312682

Auli Damayanti, Indah Werdiningsih
      Classification of magnetic resonance (MR) brain images using energy coefficient and neural network
      Applied Mathematical Sciences, Vol. 8, 2014, no. 11, 517-524
      http://dx.doi.org/10.12988/ams.2014.310606

Yechan Song, Hwajoon Kim
      The solution of Volterra integral equation of the second kind by using the Elzaki transform
      Applied Mathematical Sciences, Vol. 8, 2014, no. 11, 525-530
      http://dx.doi.org/10.12988/ams.2014.312715

Yechan Song, Hwajoon Kim
      Legendre's equation expressed by the initial value by using integral transforms
      Applied Mathematical Sciences, Vol. 8, 2014, no. 11, 531-540
      http://dx.doi.org/10.12988/ams.2014.312716

Alexandra B. Zinchenko
      Set-valued solutions for cooperative game with integer side payments
      Applied Mathematical Sciences, Vol. 8, 2014, no. 11, 541-548
      http://dx.doi.org/10.12988/ams.2014.312712

Z. S. Kharybina, V. D. Tsukerman, S. V. Kulakov
      Mathematical model of the microcircuit organization of freely scalable ECI–network as a former of spatial processing in hippocampal–entorhinal brain system
      Applied Mathematical Sciences, Vol. 8, 2014, no. 12, 549-572
      http://dx.doi.org/10.12988/ams.2014.312681

M. A. M. Ferreira, J. A. Filipe, M. Coelho
      The fisheries dissipative effect modelling through dynamical systems and chaos theory
      Applied Mathematical Sciences, Vol. 8, 2014, no. 12, 573-578
      http://dx.doi.org/10.12988/ams.2014.312686

Zhixiang Ju, Yuanfu Shao
      Existence and stability of periodic solution for an immune system with delays and impulses
      Applied Mathematical Sciences, Vol. 8, 2014, no. 12, 579-588
      http://dx.doi.org/10.12988/ams.2014.38443

Muhammad Sarwar, Abid Khan
      On uni-soft (quasi) ideals of AG-groupoids
      Applied Mathematical Sciences, Vol. 8, 2014, no. 12, 589-600
      http://dx.doi.org/10.12988/ams.2014.310583


Journals | Books | Author guidelines